# SDR SWAA2023022104956

- Difficulty date: February 19, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N1811U
- Make and model: Boeing 737-8
- Aircraft serial: 60219
- Aircraft time: 304 hours, 170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN MISSING OVERWING EXIT RIGHT SIDE<[01] INSTALLED RIGHT SIDE OVERWING LOWER EXIT LENS IAW AMM 33-51-01. A/C IS OKAY FOR SERVICE.
